# SDR DHL2004750013

- Difficulty date: February 29, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK,  LEFT FUSELAGE HAS A DENT BS 1130 ABOVE STR 26L.  DAMAGED FOUND TO BE OUT OF LIMITS IAW B-727-SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA SIZE 2 X 1.75 INCH AND FABRICATED DOUBLER FROM 2024-T3 .071 PO 900484 DIM 10 X 8.5 INCH STRUCTURAL FILLER FROM 2024-T3 .063 PO 900606 DIM 10 X 1.125 INCH IAW B-727-SRM 53-30-3 FIG 14.  TREATED AND PRIMED PART AND AREA IAW B-727-SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B-727-SRM 53-30-3 FIG 14.
